Confidence Bands for Isotonic Median Curves using Sign-Tests

Dümbgen, Lutz; Johns, Robert B. (2004). Confidence Bands for Isotonic Median Curves using Sign-Tests. Journal of computational and graphical statistics : JCGS, 13(2), pp. 519-533. American Statistical Association 10.1198/1061860043506

[img] Text
SignCBiso-JCGS.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (386kB) | Request a copy

Suppose that one observes independent random variables (X1, Y1), (X2, Y2), …, (Xn, Yn) in R2 with unknown distributions, except that Median(Yi | Xi = M(x) for some unknown isotonic function M. We describe an explicit algorithm for the computation of confidence bands for the median function M whose running time is of order O(n2). The bands rely on multiscale sign tests and are shown to have desirable asymptotic properties.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Dümbgen, Lutz

Subjects:

500 Science > 510 Mathematics

ISSN:

1061-8600

Publisher:

American Statistical Association

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

14 Dec 2015 09:29

Last Modified:

19 Mar 2018 17:14

Publisher DOI:

10.1198/1061860043506

BORIS DOI:

10.7892/boris.73747

URI:

https://boris.unibe.ch/id/eprint/73747

Actions (login required)

Edit item Edit item
Provide Feedback